# SDR FDEA202011072790

- Difficulty date: November 7, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 61,278 hours, 24,069 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N871163
- Condition: Cracked
- Location: Bs 1640
- Stage of operation: IN
- How discovered: E
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

THE LT 1640 FRAME BY STR 14L LOWER INBOARD OPEN HOLE HAS AN INDICATION OF DEFECT NOTED.  INDICATION IS AT THE 9 O`CLOCK POSITION LOOKING AFT (GOING INBOARD).  REPAIR AS REQUIRED, LAYERS NEED TO BE SEPARATED TO DETERMINE WHAT LAYER HAS DEFECT.  ALL WORK ACCOMPLISHED, IAW FEDEX EA F-5310-T0357909.  P1 FUSELAGE-MAINFRAME-CRACK INDICATION AT LT STA 1640 FUSELAGE FRAME WEB LOWER INBOARD HOLE LOCATION AT S-14L.
